Advances in Theoretical and Mathematical Physics

Obstructed D-Branes in Landau-Ginzburg Orbifolds

S.K. Ashok , E. Dell'Aquila , D.-E. Diaconescu , and B. Florea


We study deformations of Landau-Ginzburg D-branes corresponding to obstructed rational curves on Calabi-Yau threefolds. We determine D-brane moduli spaces and D-brane superpotentials by evaluating higher products up to homotopy in the Landau-Ginzburg orbifold category. For concreteness we work out the details for lines on a perturbed Fermat quintic. In this case we show that our results reproduce the local analytic structure of the Hilbert scheme of curves on the threefold.

Article information

Adv. Theor. Math. Phys., Volume 8, Number 3 (2004), 427-472.

First available in Project Euclid: 21 October 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ashok, S.K.; Dell'Aquila, E.; Diaconescu, D.-E.; Florea, B. Obstructed D-Branes in Landau-Ginzburg Orbifolds. Adv. Theor. Math. Phys. 8 (2004), no. 3, 427--472.

Export citation